MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION AMS 800 Artificial Urinary Sphincter; Device incontinence mechanical/hydraulic

BOSTON SCIENTIFIC CORPORATION AMS 800 Artificial Urinary Sphincter; Device incontinence mechanical/hydraulic
Model Number 72400024
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code Urinary Incontinence (4572)
Date of Event 03/11/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient with this artificial urinary sphincter (aus) experienced recurrent urinary incontinence.Imaging identified less or no fluid in the pressure regulating balloon; however, the source of the leak was unknown, as the device was not tested on the back table.A surgical procedure was performed in which the existing aus was explanted and replaced.There were no further patient complications reported.
 
Additional Manufacturer Narrative
Concomitant products implanted at the time of the event: model number/catalog number: 72404132 serial number: n/a batch/lot number: 1000446598 model/catalog description: belt cuff fgs 5.0 cm iz unique identifier (udi) #: (b)(4).Model number/catalog number: 72404127 serial number: n/a batch/lot number: 1000414219 model/catalog description: control pump fgs iz unique identifier (udi) #: (b)(4).This record was identified during a retrospective review of complaint events; an electronic medical device report (emdr) was not previously submitted per applicable reporting criteria.Boston scientific has opened a nonconforming events and prevention investigation (ncep-00181844) to determine the potential cause for why an emdr was not previously submitted to the food and drug administration (fda) in accordance with boston scientific's established medical device reporting process and fda adverse event reporting requirements.Information gained through these investigation efforts will be utilized to take action(s), as necessary.

Brand Name
AMS 800 Artificial Urinary Sphincter
Common Device Name
Device incontinence mechanical/hydraulic
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
Boston Scientific Corporation
300 boston scientific way
marlborough MA 01752
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key50804962
Report Number2124215-2026-49700
Device Sequence Number15616525
Product Code EZY
UDI-Device Identifier00878953000626
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
P000053
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2026
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date03/04/2025
Device Model Number72400024
Device Catalogue Number72400024
Device Lot Number1000408093
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer05/12/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/11/2026
Initial Report FDA Received Date09/17/2026
Date Device Manufactured03/05/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age68 YR
Patient SexMale